Perfect Your Yoga Daily Praxis*
April 24, 25, & 26, 2020

*

Spring is the time for rejuvenation as we emerge from the cold winter temperatures and short days. This spring retreat will focus on boosting your personal daily practice routine.

When & Where

This Spring, I am offering the retreat in the comfort of your own home. Create a space in your house to be a Yoga Sanctuary that is quiet and energizing.
Bring yourselves quietly and calmly to class. God is in the details. Have your props, camera, and screens ready for class. A successful set up for the camera (facing downwards so that I can see you entirely) is about 3 feet from the end of the sticky mat and elevated three feet from the floor.

For the complete Retreat Experience at the comfort of your home, meals will be cooked by me and delivered mid-day Friday. There are six meals in total; dinners for Friday and Saturday evenings, Saturday and Sunday breakfasts, and Saturday and Sunday lunches. Let me know, of course, of any dietary restrictions.

The focus

We all love our routines, the warm shower that warms and wakes us up, the smell of coffee, or the morning walk with the dog. All are important to our wellbeing and happiness. Yoga practice is also an important part of the balance in our lives.

When we consider our busy lives, we are overwhelmed with all the chores. Even though we know that relaxation, exercise, and taking time-off is important, we cannot imagine adding yet another task to our routine. So how do we create a Yoga Praxis that is helpful?

Therefore, during this Spring Yoga Retreat, we will focus on building your personalized yoga sequence that is restorative, relaxing, and strengthening. Initially, by identifying your physical concerns, we will focus on a few poses that can address these needs. From these poses, we will design routines that you can apply throughout the day whether you have 5, 10 minutes or half an hour at your disposal.

Ultimately, this retreat will give you a sequence of poses, and your own routines that you will be able to inject into your day and achieve a work-life balance that includes yoga.

The flow

Friday afternoon will start with the traditional Iyengar Yoga practice that starts to warm up our body with standing poses, and then we will transition to twists and forward bends. This initial 2-hour practice will be rounded-off with inversions. After dinner, we will listen to an anatomy and physiology presentation focusing on the cervical and lumbar spine, and conclude the yoga practice with restorative poses.

Saturday, as the sun rises, begin with your individual practice before a light breakfast. During the 3-hour morning session, we will work on strengthening our legs and arms. After a nutritious lunch and a rejuvenating walk, the digestive session will focus on our hips and shoulders. After dinner, the 2-hour session will include a presentation on the function of our lungs, and conclude with restorative yoga poses that address the respiratory system.

Sunday, as the sun rises, begin with your personal practice before a light breakfast. During the 3-hour morning session, we will identify your needs and refine your individual practice. After a nutritious lunch and a rejuvenating walk, we will resume the design of your sequence of poses by breaking them up into daily steps. The retreat will end at 4 pm when we say our goodbyes with more energy we started with and a series of personalized yoga poses you can apply each day.

Schedule

Friday, April 24th

3:00 – 5:00 PM – 2-hour traditional Iyengar Yoga practice
5:00 – 7:30 PM Supper & Walk
7:30 – 9:00 PM – 1.5-hour yoga practice & anatomy and physiology presentation focusing on the cervical and lumbar spine

Saturday, April 25th

6:00 – 8:00 AM – personal yoga practice
8:15 – 9:00 AM Breakfast
9:00 – 12:00 AM – 3-hour yoga practice focusing on strengthening the legs and arms
12:00 – 2:30 PM Lunch & Walk
2:30 – 5:30 PM – 3-hour yoga practice focusing on the hips and shoulders
5:30 – 7:00 PM Supper & Walk
7:00 – 9:00 PM – 2-hour restorative yoga poses for the respiratory system & a presentation on the function of the lungs

Sunday, April 26th

6:00 – 8:00 AM – personal yoga practice
8:15 – 9:00 AM Breakfast
9:00 AM – 12:00 PM – 3-hour yoga practice when we will identify your needs and refine your personal practice
12:00 – 2:00 PM Lunch & Walk
2:00 – 4:00 PM – 2-hour yoga session will resume the design of the personal practice including daily sequences
4:00 PM – Saying Goodbye

Price

3-day Yoga Retreat $420 (includes delicious home-cooked meals)

Price includes 16.5 hours of yoga instruction with personal detail and all healthy meals.
If you are unable to attend the entire 3-day weekend, you may choose to participate on Saturday and Sunday only.

PAYMENT

Payment is accepted via Venmo or by check.
Please mail the check to: Jo Ann Burtard, 1324 Grandpas Ranch Ln, Santa Fe, NM 87507

You are also welcome to participate in selected individual classes that are priced accordingly:
1.5-hour class – $32
2-hour class – $42 
3-hour class – $63

Next Steps

If you have additional questions,
please do not hesitate to contact Jo Ann.